# SDR SWIA202265415

- Difficulty date: March 2, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187112
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER IS CORRODED     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED PASSENGER DOOR FORMER I.A.W. CRJ200 SRM 51-42-06 AND 51-42-21 REV.38B, DATED 11/25/2020. COMPLIED WITH SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY AND ATTACHED FORM 337. NO WEIGHT CHANGED NOTED
